# SDR TSAA0729040

- Difficulty date: July 7, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Aircraft time: 47,970 hours, 61,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2464162E0192
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 26 HNL-OGG - AFTER TAKEOFF FROM HNL, CREW NOTED LOSS OF SYSTEM A HYDRAULIC PRESSURE.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE TOWED THE AIRCRAFT TO THE GATE AND REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR HYDRAULIC SURGE RELIEF LINE.  ALL HYDRAULIC PRESSURE AND LEAK CHECKS OK.  AIRCRAFT WAS RETURNED TO SERVICE.
